| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Use of Device Problem (1670); Power Problem (3010); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor errors.The customer¿s blood glucose level was unknown at the time of the incident.It was reported that the insulin pump had rainbow effect on the screen and was rejecting new batteries.The insulin pump had lost the insulin pump settings.It was reported that the clock needed to be reprogrammed and the backlight was pretty dim.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with cracked/detached end cap.Unable to perform functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test or verify motor error alarm, reset alarm and back light anomalies due to crack/detached end cap.Device received with loose drive support disk.The motor was tested outside of the device and passed.(b)(4).